# SDR AWXA200301224

- Difficulty date: September 20, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69353654
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-17 CHECK A .875 INCH CRACK WAS FOUND ON L-ANGLE FOR VERTICAL FLOOR SUPPORT BS 500-520, BL 0.  MAINTENANCE REMOVED CRACKED L-ANGLE FOR VERTICAL FLOOR SUPPORT BS 500-520, BL 0; FABRICATED A NEW REPLACEMENT L-ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 1.
